Alert archive / California / High Wind Watches in 2024

High Wind Watch 2, NWS Eureka, CA

January 29, 2024Mendocino County, California

NWS Eureka, CA issued this high wind watch at Jan 29, 2024, 3:07 PM PST for Mendocino County, California. It took effect at Jan 31, 2024, 1:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 29, 2024, 3:07 PM PST (23:07 UTC)
In effect from
Jan 31, 2024, 1:00 AM PST
Expired
Jan 30, 2024, 2:37 AM PST
In force
Issued by
NWS Eureka, CA

County Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 139 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 11.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2024-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2024-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1761 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WWUS76 KEKA 292307
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
307 PM PST Mon Jan 29 2024

CAZ102-104>107-300715-
/O.UPG.KEKA.HW.A.0001.240131T0600Z-240131T2100Z/
/O.NEW.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-
307 PM PST Mon Jan 29 2024

...HIGH WIND WARNING IN EFFECT FROM 7 PM TUESDAY TO 1 PM PST
WEDNESDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 75 mph 
  expected.

* WHERE...Del Norte Interior, Southwestern Humboldt, Northern
  Humboldt Interior, Southern Humboldt Interior and Northern
  Trinity Counties. Strongest gusts over the higher terrain.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ103-300715-
/O.UPG.KEKA.HW.A.0001.240131T0600Z-240131T2100Z/
/O.NEW.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Northern Humboldt Coast-
307 PM PST Mon Jan 29 2024

...HIGH WIND WARNING IN EFFECT FROM 7 PM TUESDAY TO 1 PM PST
WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Humboldt Coast County.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ108-111>113-300715-
/O.NEW.KEKA.WI.Y.0005.240131T0300Z-240131T2100Z/
Southern Trinity-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
307 PM PST Mon Jan 29 2024

...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 1 PM PST
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southern Trinity, Northeastern Mendocino Interior, 
  Southwestern Mendocino Interior and Southeastern Mendocino 
  Interior Counties.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ109-110-300715-
/O.NEW.KEKA.HW.A.0002.240131T0900Z-240131T2100Z/
Mendocino Coast-Northwestern Mendocino Interior-
307 PM PST Mon Jan 29 2024

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 70 mph 
  possible.

* WHERE...Mendocino Coast and Northwestern Mendocino Interior 
  Counties.

* WHEN...From late Tuesday night through Wednesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
2 follow-up statements
044 
WWUS76 KEKA 300135
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
535 PM PST Mon Jan 29 2024

CAZ102-104>107-300945-
/O.CON.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-
535 PM PST Mon Jan 29 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM TUESDAY TO 1 PM
PST WEDNESDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts up to 75 mph 
  expected.

* WHERE...Del Norte Interior, Southwestern Humboldt, Northern 
  Humboldt Interior, Southern Humboldt Interior and Northern 
  Trinity Counties. Strongest gusts over the higher terrain.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ103-300945-
/O.CON.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Northern Humboldt Coast-
535 PM PST Mon Jan 29 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM TUESDAY TO 1 PM
PST WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Humboldt Coast County.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ101-300945-
/O.EXA.KEKA.WI.Y.0005.240131T0300Z-240131T2100Z/
Coastal Del Norte-
535 PM PST Mon Jan 29 2024

...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 1 PM PST
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with isolated gusts up to 
  60 mph expected.

* WHERE...Coastal Del Norte County.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ108-111>113-300945-
/O.CON.KEKA.WI.Y.0005.240131T0300Z-240131T2100Z/
Southern Trinity-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
535 PM PST Mon Jan 29 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM TUESDAY TO 1 PM PST
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Southern Trinity, Northeastern Mendocino Interior, 
  Southwestern Mendocino Interior and Southeastern Mendocino 
  Interior Counties.

* WHEN...From 7 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ109-110-300945-
/O.CON.KEKA.HW.A.0002.240131T0900Z-240131T2100Z/
Mendocino Coast-Northwestern Mendocino Interior-
535 PM PST Mon Jan 29 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

* WHAT...Southeast winds 30 to 40 mph with gusts up to 70 mph 
  possible.

* WHERE...Mendocino Coast and Northwestern Mendocino Interior 
  Counties.

* WHEN...From late Tuesday night through Wednesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$
119 
WWUS76 KEKA 301037
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
237 AM PST Tue Jan 30 2024

CAZ101-301845-
/O.UPG.KEKA.WI.Y.0005.240131T0300Z-240131T2100Z/
/O.EXA.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Coastal Del Norte-
237 AM PST Tue Jan 30 2024

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST
WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts to 60 mph 
  expected.

* WHERE...Coastal Del Norte County, with the highest gusts at
  coastal headlands.

* WHEN...From 7 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ102-104>107-301845-
/O.CON.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northern Trinity-
237 AM PST Tue Jan 30 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
1 PM PST WEDNESDAY...

* WHAT...Southeast winds 35 to 45 mph with gusts to 75 mph 
  expected.

* WHERE...Del Norte Interior, Southwestern Humboldt, Northern
  Humboldt Interior, Southern Humboldt Interior and Northern
  Trinity Counties. The highest wind gusts will be in higher
  terrain areas, but particularly exposed ridges.

* WHEN...From 7 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Travel through higher terrain areas of HWYs
  299, 36, and 3 may be very difficult due to the high winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ103-301845-
/O.CON.KEKA.HW.W.0001.240131T0300Z-240131T2100Z/
Northern Humboldt Coast-
237 AM PST Tue Jan 30 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
1 PM PST WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with gusts to 65 mph 
  expected.

* WHERE...Northern Humboldt Coast County, with the highest gusts
  at coastal headlands and exposed higher terrain.

* WHEN...From 7 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ109-110-301845-
/O.UPG.KEKA.HW.A.0002.240131T0900Z-240131T2100Z/
/O.EXB.KEKA.WI.Y.0005.240131T0900Z-240131T2100Z/
Mendocino Coast-Northwestern Mendocino Interior-
237 AM PST Tue Jan 30 2024

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST WEDNESDAY...

* WHAT...Southeast winds 30 to 40 mph with localized gusts to 70 
  mph expected.

* WHERE...Mendocino Coast and Northwestern Mendocino Interior
  Counties, with the highest gusts at coastal headlands and
  exposed higher terrain.

* WHEN...From 1 AM to 1 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Most populated areas will have maximum
  gusts to 45mph; however, higher terrain areas within the
  advisory area could have localized gusts to 70 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ108-111>113-301845-
/O.CON.KEKA.WI.Y.0005.240131T0300Z-240131T2100Z/
Southern Trinity-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
237 AM PST Tue Jan 30 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
PST WEDNESDAY...

* WHAT...Southeast winds 25 to 35 mph with localized gusts to 60 
  mph expected.

* WHERE...Southern Trinity, Northeastern Mendocino Interior,
  Southwestern Mendocino Interior and Southeastern Mendocino
  Interior Counties, with the highest gusts in exposed higher
  terrain areas.

* WHEN...From 7 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Lower elevation populated areas such as
  Covelo, Redwood Valley, and Ukiah are expected to have maximum 
  gusts 30 to 35 mph due to their sheltered valley locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this high wind watch went out at Jan 29, 3:06 PM PST, 1 minute earlier.

Area forecast discussion, Jan 29, 3:06 PM PST, 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
306 PM PST Mon Jan 29 2024

.SYNOPSIS...Mainly dry weather will continue tonight and Tuesday
morning, although a few light showers or sprinkles are possible
along the Humboldt and Del Norte coast. Rain and strong winds are
expected to move into the area Tuesday afternoon and overnight
with very heavy rain and strong winds on Wednesday. Late in the
week periods of light rain and snow are expected.

&&

.DISCUSSION...Weak high pressure just off to the east of the area
continues to bring dry weather. A shortwave moving by to the west
of the area has increased winds over the ridges this morning
bringing some gusts to 35 mph. Valley fog mixed out this morning
yielding unseasonably warm temperatures with 70s in the some of
the interior valleys and 60s along the coast. Tonight fog
coverage will likely be less than this morning, but fog is
certainly likely in some of the more protected valleys.

Tuesday winds are expected to start to pick up in the afternoon
ahead of the strong frontal boundary approaching the area. The
models are showing some stronger winds mixing down in the evening
with an unstable area. 850 MB winds at this time are already over
50 KT on the NAM. This could bring some early gusts of 40 to 50
mph in the evening. Strong winds are expected to continue through
Wednesday afternoon. The 12Z NAM shows 850 MB winds peaking at
21Z Wednesday at the coast while the GFS shows them peaking
earlier, around 15Z. The 850 mb winds are showing 75 to 80 KT
north of Cape Mendocino. The higher resolution models bring these
strong winds onshore over Humboldt and Del Norte counties. This
brings high confidence of strong gusts on the ridges, while there
is more uncertainty on how much will much down to the coastal
plain. Interior valleys may see some gusts up to 35 mph.

These strong winds are accompanied by a very moist atmosphere.
The ensembles are coming into better agreement on high integrated
vapor transport (IVT). Both the GEFS and EPS model systems are
showing high probabilities of IVT over 500 kg/m/s for nearly 24
hours. This will bring 3 to 6 inches in 24 hours. For more details
on the impacts see the hydrology section.

The cold air starts to move in on Wednesday and combine with some
upsloping to lower snow levels in Trinity county. It looks like
there may be significant snow above 5,000 feet with locally lower
areas down to 4,000 feet in northern Trinity county. Confidence is
moderate for this and we have issued a winter storm watch above
4,000 feet. A few areas may see snow down to 3,000 feet. Southern
Trinity the snow levels will generally be higher, but we may see
some snow down to 4,000 feet that impacts Highway 36. Current
forecast only has 1 to 3 inches at these elevations so have held
off on issuing anything there. Additional areas of low elevation
snow are possible Thursday night and Friday, but snowfall amounts
look light.

The most recent models runs now have another system moving in late
on Sunday and into Monday. This has the potential to bring some
lower snow levels and more significant snow to the area, but this
is still a long ways out in the futures. MKK

&&

.AVIATION...Generally VFR conditions are expected for the rest of
the day into this evening for all the terminals. The coastal
terminals may experience some haze that have knocked conditions down
to MVFR. The threat for gusty winds and low level wind shear is
brief today, as a system offshore strengthens winds. Conditions
tonight are expected to remain VFR along the coast, with the
potential for some patchy fog. The threat for interior valley fog
returns tonight with IFR conditions possible into early tomorrow
morning in UKI. Any fog that forms is expected to lift by mid
morning. A system arrives to the area tomorrow which will bring more
widespread rain and wind impacts.

&&

.MARINE...A system offshore has increased southerly winds slightly
in the outer waters and around Cape Mendocino, with gusts up to 30
kts possible through this evening. A mid period westerly swell will
fill in this evening, with waves quickly increasing to up to 12
feet. There is a very brief lull in the winds tonight before another
significant increase.

A strong 961 mb Pacific low will push NE on Tuesday and southerly
winds will quickly increase in response. Gale conditions will begin
Tuesday morning in the outers. Winds will proceed to become very
strong by Tuesday afternoon when Storm conditions will begin.
Surface winds of up to 45 knots and gusts of up to 60 knots are
possible, with the strongest winds in the outer waters. The inner
waters will experience isolated periods of Storm force gusts, with
especially high values around Cape Mendocino. Seas will be very
steep, with wave heights as high as 14 to 22 feet. A large, steep,
westerly swell will build in behind the front, with wave heights of
17 to 19 feet anticipated, which will keep seas elevated through the
end of the week.

&&

.HYDROLOGY...Light rain is expected to start Tuesday afternoon,
but the significant rain is expected to hold off until later
Tuesday night. The exception may be the King Range where the south
slopes may see heavier rain start Tuesday evening. Models have
slowed down the timing slightly on this rainfall. As mentioned
above strong water vapor transport will bring 3 to 6 inches with
local amounts up to 10 inches in the King Range. The majority of
this is expected to fall in less than 24 hours. This makes the
largest threat the flooding the smaller streams. Some of the
mainstem rivers are also expected to reach flood stage. Currently
this includes the Navarro River at Navarro, the Russian River at
Hopland and the Eel River at Fernbridge. The Mad River at Arcata
is expected to rise rapidly, but at this point only has a 20
percent chance of reaching flood stage. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Flood Watch from late Tuesday night through Thursday
     morning for CAZ101>103-105-106-109-110-112-113.

     High Wind Warning from 7 PM Tuesday to 1 PM PST Wednesday
     for CAZ102>107.

     Flood Watch from Tuesday evening through Thursday morning
     for CAZ104.

     Winter Storm Watch from Wednesday afternoon through
     Thursday afternoon for CAZ107.

     Wind Advisory from 7 PM Tuesday to 1 PM PST Wednesday for
     CAZ108-111>113.

     Flood Watch from Wednesday morning through Thursday morning
     for CAZ108-111-114-115.

     High Wind Watch from late Tuesday night through Wednesday
     afternoon for CAZ109-110.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 3 AM to 7 PM PST Tuesday for
     PZZ450-455.

     Gale Warning from 7 PM Tuesday to 9 AM PST Wednesday for
     PZZ450.

     Gale Warning from 7 PM Tuesday to 3 PM PST Wednesday for
     PZZ455.

     Small Craft Advisory until 9 AM PST Tuesday for PZZ470-475.

     Storm Warning from 9 AM Tuesday to 7 AM PST Wednesday for
     PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 2:16 PM PSTFlood WatchEKADel Norte, Humboldt, Lake, Mendocino, Trinity59 hr
Jan 29, 2:25 PM PSTWinter Storm WatchEKA24 hr
Jan 29, 2:56 PM PSTGale WarningEKA36 hr
Jan 29, 2:56 PM PSTStorm WarningEKA42 hr
Jan 29, 3:07 PM PSTHigh Wind WarningEKADel Norte, Humboldt45 hr
Jan 29, 3:07 PM PSTWind AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity52 hr

Nearby

High Wind Watches in California, 2024Every high wind watch in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.